# SDR CALA2011042600308

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 34,210 hours, 10,734 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141A6713
- Condition: Gouged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR EXTERIOR SKIN GOUGED APPROX 6 INCHES FROM R/T AFT EDGE.  REPAIRED EXTERIOR SKIN PER SRM 52-00-01.
